A new family of exact solutions of Navier-Stokes equations

被引:0
|
作者
V. V. Kuznetsov
V. V. Pukhnachev
机构
[1] Russian Academy of Sciences,Lavrent’ev Institute of Hydrodynamics, Siberian Branch
[2] Novosibirsk State University,undefined
来源
Doklady Physics | 2009年 / 54卷
关键词
47.10.ad;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:126 / 130
页数:4
相关论文
共 50 条
  • [1] A new family of exact solutions of Navier-Stokes equations
    Kuznetsov, V. V.
    Pukhnachev, V. V.
    [J]. DOKLADY PHYSICS, 2009, 54 (03) : 126 - 130
  • [2] NEW FAMILY OF EXACT SOLUTIONS TO NAVIER-STOKES EQUATIONS
    GUILLOUD, JC
    ARNAULT, J
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1971, 273 (13): : 586 - &
  • [3] Exact solutions of the Navier-Stokes equations
    Ross, RA
    [J]. ADVANCES IN FLUID MECHANICS III, 2000, 26 : 421 - 424
  • [4] NEW CLASS OF EXACT SOLUTIONS TO NAVIER-STOKES EQUATIONS
    GUILLOUD, JC
    ARNAULT, J
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1971, 273 (12): : 517 - &
  • [5] New Exact Axisymmetric Solutions to the Navier-Stokes Equations
    Bogoyavlenskij, Oleg
    [J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2020, 75 (01): : 29 - 42
  • [6] STUDY ON NEW FAMILY OF SOLUTIONS TO NAVIER-STOKES EQUATIONS
    GUILLOUD, JC
    ARNAULT, J
    DICRESCE.C
    [J]. JOURNAL DE MECANIQUE, 1973, 12 (01): : 47 - 74
  • [7] Chaotic streaklines in new exact solutions to the Navier-Stokes equations
    Bogoyavlenskij, Oleg
    Kipka, Robert
    [J]. PHYSICS OF FLUIDS, 2021, 33 (07)
  • [8] EXACT DALEMBERT SOLUTIONS OF NAVIER-STOKES EQUATIONS
    THOMAS, JP
    PASSMAN, SL
    [J]. SIAM REVIEW, 1978, 20 (03) : 635 - 635
  • [9] ON A CLASS OF EXACT SOLUTIONS OF NAVIER-STOKES EQUATIONS
    WANG, CY
    [J]. JOURNAL OF APPLIED MECHANICS, 1966, 33 (03): : 696 - &
  • [10] EXACT-SOLUTIONS OF THE NAVIER-STOKES EQUATIONS
    GRYN, VI
    [J]. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1991, 55 (03): : 301 - 309